# SDR HEEA0015479

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5029H
- Make and model: Bolkms BO105S
- Aircraft serial: S670
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 060001500
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO INTERMITTENTLY SHUTS DOWN.
